# SDR AALA201712199012

- Difficulty date: November 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361073000100
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 212EF BETWEEN FR 6 TO FR 9 AT RIGHT BUTTLINE -Y765 TO RIGHT BUTTLINE -Y254. REPLACED FLOOR PANEL 212EF BETWEEN FR 6 TO FR 9 AT RIGHT BUTTLINE -Y765 TO RIGHT BUTTLINE -Y254 PER A319 SRM 53-12-00-300-006 AND IRM 9701 REVISION G.
